# SDR AALA202407168173

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 30,856 hours, 12,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONCE FA ARMED 1L DOOR PANEL SAYS CHECK DOOR PRESSURE. SERVICED THE L1 DOOR BOTTLE PRESSURE, OPS CHECKS GOOD. REF AMM 52-10-00-614-001.
